# SDR IPXA3678563

- Difficulty date: May 27, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N349UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37868
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 12 Slat
- Component: Slat
- Component part number: 76736006864
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E SLAT NR 12 HAS A SMALL DENT AT THE INBD UPPER EDGE OF THE T/E WEDGE.  REPAIRED IAW SRM 57-43-02
